Product features

  • Fast acting relief
  • Non-drowsy
  • Easy to swallow

Product description

Beechams max strength all in one capsules provides all the relief you need for painful aches or flu symptoms. 

Beechams max strength all in one capsules provide relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucous and provide relief from chesty coughs.

Ingredients include: Paracetamol 500mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains. Guaifenesin 100mg, Action: Expectorant, Relief of: Chesty, productive coughs. Phenylephrine hydrochloride 6.1mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses.

Features of Beechams flu plus caplets (16 caplets)

  • For chesty cough, sore throat, blocked nose, aches and pains, headaches and fever
  • Fast and effective relief 
  • All in one capsules - Paracetamol, Phenylephrine, Guaifenesin

  • Specifications

    • 1x Beechams max strength all in one capsules (16 capsules)

  • Suitable for

    • Adults
    • Children over 12 years old

  • Warnings and cautions

    • Do not exceed the stated dose.
    • Do not take more than 8 capsules (4 doses) in any 24 hour period.
    • Do not give to children under 12 years.
    • Consult your doctor before taking this medication if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
    • If symptoms persist, please consult your doctor.
    • Keep all medicines safely away from children.
    • Store below 25℃ in a dry place. 

  • How to use

    1. Please read the enclosed leaflet carefully before taking this medicine.
    2. For adults, the elderly and children 12 years and over.
    3. For oral use - Swallow the capsules whole with water.
    4. Do not chew.
    5. Take 2 capsules every 4 hours as required.
  • Ingredients

    Each capsule contains the active ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg

  • Delivery and returns

    Click & Collect

    • Free on all orders over £20
    • £1.50 for orders up to £20
    • Delivered in 2 working days if ordered before 6pm Monday - 6pm Thursday
    • Delivered the following working Tuesday if ordered after 6pm Thursday - 6pm Monday

    *Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.

    Standard delivery

    • Free on orders over £30
    • £3.99 for orders up to £30
    • Delivered in 5-8 working days

    Express delivery

    • Free on orders over £60
    • £5.99 for orders up to £60
    • Delivered Next Day if ordered before 6pm Monday to Friday
    • Delivered Tuesday if ordered after 6pm Friday to Sunday

    Pharmacy Medicines delivery

    Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.

    Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 28 days
    Find out more about our returns policy click here